# SDR FDEA201809192596

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,484 hours, 16,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK COURIER AREA SEAT TRACK FR15 -Y57.32 CORROSION BLEND OUT EXCEEDED SRM ALLOWABLE LIMTS, REMOVED AND REPLACED SEAT TRACK SEGMENT FROM   FR15 TO FR19 Y 953 IAW A300-600 SRM 51-40-00-001 USING ALTERNATE FASTENERS IAW FED EX EA NO. 6-  5310  5310-T0342420 P1 FUSELAGE-MAIN STRUCTURE: SEAT TRACK INSTALLATION, FR15A AND FR19, Y= 953,   FASTENERS   INSTALLATION/SUBSTITUTION.
